ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Ergodic Control of Partially Degenerate Diffusions in a Compact Domain

Borkar, Vivek S and Ghosh, Mrinal K (2003) Ergodic Control of Partially Degenerate Diffusions in a Compact Domain. In: Stochastics An International Journal of Probability and Stochastic Processes, 75 (4). pp. 221-231.

Full text not available from this repository. (Request a copy)

Abstract

The problem of ergodic control of a reflecting diffusion in a compact domain is analysed under the condition of partial degeneracy, i.e. when its transition kernel after some time is absolutely continuous with respect to the Lebesgue measure on a part of the state space. Existence of a value function and a "martingale dynamic programming principle" are established by mapping the problem to a discrete time control problem. Implications for existence of optimal controls are derived.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor & Francis.
Keywords: Controlled diffusion;Ergodic control;Dynamic programming principle;Optimal controls
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 04 Feb 2008
Last Modified: 27 Aug 2008 13:10
URI: http://eprints.iisc.ernet.in/id/eprint/12964

Actions (login required)

View Item View Item